# SDR UPS99229679

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACKED TAB ON LEFT WING STRINGER 14.  REPAIRED PER SRM 57-10-4 FIGURE 8, SHEET 2.
